# SDR IXXA20230807044

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 66,164 hours, 25,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Light Assy, Eme, Grimes
- Component part number: 3020433
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, LINE MAINTENANCE REPORTED L4 EMERGENCY LIGHT INOPERATIVE. DEFERRAL MAINTENANCE ITEM-43771 MEL CAT C INITIATED. DOWNLINE, MAINTENANCE REMOVED AND REPLACED EMERGENCY DOOR GROUND LIGHT ASSEMBLY. 
OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. DEFERRAL 43771 CLEARED.
